# SDR GTIA030663

- Difficulty date: August 11, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD PIT FRAME AT FS 465 LONGERON 30 CORRODED OUT OF LIMITS.  FABRICATED REPAIR ANGLE, FILLER AND DOUBLER.  INSTALLED REPAIR ANGLE, FILLER AND DOUBLER.  (M)
